# SDR YENA2023090801062

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N991JT
- Make and model: Airbus A321-231
- Aircraft serial: 07994
- Aircraft time: 23,200 hours, 4,564 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#623, JFK-LAX. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' WATER LEAKING ON FLOOR BETWEEN LAV D & THE INTERPHONE NO CARTS LEAKING, SUSPECT IT FROM THE LAV ITSELF; REMOVED LAV "D" TOILET SHROUD & INSPECT TOILET ASSY, NO LEAKS NOTED DURING OPS CHK.CLEANED RESIDUAL FLUID FOUND AS REQUIRED REF AMM 38-30-00.'
